Change search
ReferencesLink to record
Permanent link

Direct link
Goldfish geodesics and hamiltonian reduction of matrix dynamics
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).
2008 (English)In: Letters in Mathematical Physics, ISSN 0377-9017, E-ISSN 1573-0530, Vol. 84, no 1, 89-98 p.Article in journal (Refereed) Published
Abstract [en]

We describe the Hamiltonian reduction of a time-dependent real-symmetric NxN matrix system to free vector dynamics, and also provide a geodesic interpretation of Ruijsenaars-Schneider systems. The simplest of the latter, the goldfish equation, is found to represent a flat-space geodesic in curvilinear coordinates.

Place, publisher, year, edition, pages
2008. Vol. 84, no 1, 89-98 p.
Keyword [en]
goldfish model, Ruijsennaars-Schneider system, integrable systems, calogero-moser system, many-body problem, equations, motion, model, zeros
URN: urn:nbn:se:kth:diva-17451DOI: 10.1007/s11005-008-0232-0ISI: 000254905400008ScopusID: 2-s2.0-42149174904OAI: diva2:335495
QC 20100525Available from: 2010-08-05 Created: 2010-08-05Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Hoppe, Jens
By organisation
Mathematics (Div.)
In the same journal
Letters in Mathematical Physics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 18 hits
ReferencesLink to record
Permanent link

Direct link